# SDR 97FDEA00482

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0568 73C031-03 HORZ STAB REAR SPAR UPPER CAP, RT AND LT SIDES.  ABOVE HINGE BEARINGS, HAVE GROOVES WORN FROM FAIRING CONTACT/CHAFFING.  BLENDED AND HFEC REWORKED AREAS PER EA 7-5510-29145, DATED JULY 21, 1997.
